Daniele Struppa
Title
Cited by
Cited by
Year
A new theory of regular functions of a quaternionic variable
G Gentili, DC Struppa
Advances in Mathematics 216 (1), 279-301, 2007
2962007
Noncommutative functional calculus: theory and applications of slice hyperholomorphic functions
I Sabadini, DC Struppa
Springer Science & Business Media, 2011
2652011
Analysis of Dirac systems and computational algebra
F Colombo, I Sabadini, F Sommen, DC Struppa
Springer Science & Business Media, 2012
2522012
Regular functions of a quaternionic variable
G Gentili, C Stoppato, DC Struppa
Springer Science & Business Media, 2013
2242013
A new approach to Cullen-regular functions of a quaternionic variable
G Gentili, DC Struppa
Comptes Rendus Mathematique 342 (10), 741-744, 2006
1702006
Slice monogenic functions
F Colombo, I Sabadini, DC Struppa
Noncommutative Functional Calculus, 17-80, 2011
1422011
Some mathematical properties of superoscillations
Y Aharonov, F Colombo, I Sabadini, DC Struppa, J Tollaksen
Journal of Physics A: Mathematical and Theoretical 44 (36), 365304, 2011
1132011
Extension results for slice regular functions of a quaternionic variable
F Colombo, G Gentili, I Sabadini, D Struppa
Advances in Mathematics 222 (5), 1793-1808, 2009
1012009
Complex analysis and convolution equations
CA Berenstein, DC Struppa
Several Complex Variables V, 1-108, 1993
1011993
Bicomplex numbers and their elementary functions
ME Luna-Elizarraras, M Shapiro, DC Struppa, A Vajiac
Cubo (Temuco) 14 (2), 61-80, 2012
1002012
Bicomplex holomorphic functions: the algebra, geometry and analysis of bicomplex numbers
ME Luna-Elizarrarįs, M Shapiro, DC Struppa, A Vajiac
Birkhäuser, 2015
932015
Regular functions of several quaternionic variables and the Cauchy-Fueter complex
WW Adams, CA Berenstein, P Loustaunau, I Sabadini, DC Struppa
The Journal of Geometric Analysis 9 (1), 1-15, 1999
861999
A new functional calculus for noncommuting operators
F Colombo, I Sabadini, DC Struppa
Journal of Functional Analysis 254 (8), 2255-2274, 2008
812008
Basics of functional analysis with bicomplex scalars, and bicomplex Schur analysis
D Alpay, ME Luna-Elizarrarįs, M Shapiro, DC Struppa
Springer Science & Business Media, 2014
792014
An extension theorem for slice monogenic functions and some of its consequences
F Colombo, I Sabadini, DC Struppa
Israel Journal of Mathematics 177 (1), 369-389, 2010
712010
Entire slice regular functions
F Colombo, I Sabadini, DC Struppa
Springer, 2016
702016
On the multiplicity of zeroes of polynomials with quaternionic coefficients
G Gentili, DC Struppa
Milan journal of mathematics 76 (1), 15-25, 2008
692008
Roadmap on superoscillations
M Berry, N Zheludev, Y Aharonov, F Colombo, I Sabadini, DC Struppa, ...
Journal of Optics 21 (5), 053002, 2019
662019
Hartog's phenomenon for polyregular functions and projective dimension of related modules over a polynomial ring
WW Adams, P Loustaunau, VP Palamodov, DC Struppa
Annales de l'institut Fourier 47 (2), 623-640, 1997
621997
The mathematics of superoscillations
Y Aharonov, F Colombo, I Sabadini, D Struppa, J Tollaksen
American Mathematical Society 247 (1174), 2017
602017
The system can't perform the operation now. Try again later.
Articles 1–20